# SDR CALA9801719

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LEFT RIB TO SKIN ATTACH ANGLE AND A 2.5 CRACK IN RIGHT RIB TO SKIN ATTACH ANGLE OF CENTER ENGINE AIR DUCT HOUSING AT STA 1203.  THE ATTACH ANGLES WERE REMOVED AND REPLACED IAW SRM 51-40-3 AND MM 51-20-11.
